On the equivalence of parabolic Harnack inequalities and heat kernel estimates

Barlow MT, Grigoryan A, Kumagai T (2012)
Journal Of The Mathematical Society Of Japan 64(4): 1091-1146.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Barlow, Martin T.; Grigoryan, AlexanderUniBi; Kumagai, Takashi
Abstract / Bemerkung
We prove the equivalence of parabolic Harnack inequalities and sub-Gaussian heat kernel estimates in a general metric measure space with a local regular Dirichlet form.
Stichworte
Dirichlet space; volume doubling; measure space; metric; caloric function; Harnack inequality; heat kernel estimate
Erscheinungsjahr
2012
Zeitschriftentitel
Journal Of The Mathematical Society Of Japan
Band
64
Ausgabe
4
Seite(n)
1091-1146
ISSN
0025-5645
Page URI
https://pub.uni-bielefeld.de/record/2548614

Zitieren

Barlow MT, Grigoryan A, Kumagai T. On the equivalence of parabolic Harnack inequalities and heat kernel estimates. Journal Of The Mathematical Society Of Japan. 2012;64(4):1091-1146.
Barlow, M. T., Grigoryan, A., & Kumagai, T. (2012). On the equivalence of parabolic Harnack inequalities and heat kernel estimates. Journal Of The Mathematical Society Of Japan, 64(4), 1091-1146. doi:10.2969/jmsj/06441091
Barlow, M. T., Grigoryan, A., and Kumagai, T. (2012). On the equivalence of parabolic Harnack inequalities and heat kernel estimates. Journal Of The Mathematical Society Of Japan 64, 1091-1146.
Barlow, M.T., Grigoryan, A., & Kumagai, T., 2012. On the equivalence of parabolic Harnack inequalities and heat kernel estimates. Journal Of The Mathematical Society Of Japan, 64(4), p 1091-1146.
M.T. Barlow, A. Grigoryan, and T. Kumagai, “On the equivalence of parabolic Harnack inequalities and heat kernel estimates”, Journal Of The Mathematical Society Of Japan, vol. 64, 2012, pp. 1091-1146.
Barlow, M.T., Grigoryan, A., Kumagai, T.: On the equivalence of parabolic Harnack inequalities and heat kernel estimates. Journal Of The Mathematical Society Of Japan. 64, 1091-1146 (2012).
Barlow, Martin T., Grigoryan, Alexander, and Kumagai, Takashi. “On the equivalence of parabolic Harnack inequalities and heat kernel estimates”. Journal Of The Mathematical Society Of Japan 64.4 (2012): 1091-1146.